Abstract and Applied Analysis

Asymptotic Properties of Solutions to Third-Order Nonlinear Neutral Differential Equations

Qi Li, Rui Wang, Fanwei Meng, and Jianxin Han

Full-text: Open access

Abstract

The aim of this work is to discuss asymptotic properties of a class of third-order nonlinear neutral functional differential equations. The results obtained extend and improve some related known results. Two examples are given to illustrate the main results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 618183, 4 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049092

Digital Object Identifier
doi:10.1155/2014/618183

Mathematical Reviews number (MathSciNet)
MR3216067

Citation

Li, Qi; Wang, Rui; Meng, Fanwei; Han, Jianxin. Asymptotic Properties of Solutions to Third-Order Nonlinear Neutral Differential Equations. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 618183, 4 pages. doi:10.1155/2014/618183. https://projecteuclid.org/euclid.aaa/1425049092


Export citation

References

  • P. Hartman and A. Wintner, “Linear differential and difference equations with monotone solutions,” American Journal of Mathematics, vol. 75, pp. 731–743, 1953.
  • L. Erbe, “Existence of oscillatory solutions and asymptotic behavior for a class of third order linear differential equations,” Pacific Journal of Mathematics, vol. 64, no. 2, pp. 369–385, 1976.
  • L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995.
  • R. P. Agarwal, S. R. Grace, and D. O'Regan, “Oscillation criteria for certain $n$th order differential equations with deviating arguments,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 601–622, 2001.
  • J. Džurina, “Asymptotic properties of the third order delay differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 26, no. 1, pp. 33–39, 1996.
  • T. Candan and R. S. Dahiya, “Functional differential equations of third order,” in Proceedings of the Conference on Differential Equations and Applications in Mathematical Biology, vol. 12, pp. 47–56, 2005.
  • T. Li, C. Zhang, and G. Xing, “Oscillation of third-order neutral delay differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 569201, 11 pages, 2012.
  • Z.-Y. Han, “Oscillations of a class of third order nonlinear neutral functional differential equations,” Journal of East China Normal University, no. 1, pp. 113–120, 2012.
  • B. Baculíková and J. Džurina, “Oscillation of third-order functional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 43, pp. 1–10, 2010.
  • M. F. Aktaş, A. Tiryaki, and A. Zafer, “Oscillation criteria for third-order nonlinear functional differential equations,” Applied Mathematics Letters, vol. 23, no. 7, pp. 756–762, 2010.
  • S. R. Grace, R. P. Agarwal, R. Pavani, and E. Thandapani, “On the oscillation of certain third order nonlinear functional differential equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 102–112, 2008.
  • R. P. Agarwal, S. R. Grace, and D. O'Regan, “The oscillation of certain higher-order functional differential equations,” Mathematical and Computer Modelling, vol. 37, no. 7-8, pp. 705–728, 2003.
  • S. H. Saker, “Oscillation criteria of third-order nonlinear delay differential equations,” Mathematica Slovaca, vol. 56, no. 4, pp. 433–450, 2006.
  • S. H. Saker and J. Džurina, “On the oscillation of certain class of third-order nonlinear delay differential equations,” Mathematica Bohemica, vol. 135, no. 3, pp. 225–237, 2010.
  • R. P. Agarwal, M. F. Aktas, and A. Tiryaki, “On oscillation criteria for third order nonlinear delay differential equations,” Archivum Mathematicum, vol. 45, no. 1, pp. 1–18, 2009.
  • T. S. Hassan, “Oscillation of third order nonlinear delay dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1573–1586, 2009.
  • T. Li, Z. Han, S. Sun, and Y. Zhao, “Oscillation results for third order nonlinear delay dynamic equations on time scales,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 3, pp. 639–648, 2011.
  • E. Thandapani and T. Li, “On the oscillation of third-order quasi-linear neutral functional differential equations,” Archivum Mathematicum, vol. 47, no. 3, pp. 181–199, 2011.
  • R. P. Agarwal, B. Baculikova, J. Džurina, and T. Li, “Oscillation of third-order nonlinear functional differential equations with mixed arguments,” Acta Mathematica Hungarica, vol. 134, no. 1-2, pp. 54–67, 2012. \endinput